Womens Health

Switching pills (cont'd)

Will it always be the same amount of time between taking the last pill in the pack and the day they start their period?

Yes, unless you start trying to alter it by less than 2 weeks.

I would really like this feature to stay the same with my new pill. If my new pills are always regular to the day, what are the chances of me being able to adjust them and have me get my period on the exact day I plan it like I am able to do with my current pill?

92.5% with the two pills you describe.

If I take 4 extra days of hormone pills, then will I most likely get my period four days later than normal, or could it vary between say, three to five, etc?

Almost always 4 days later.

I really like the fact that if I were to take 4 extra days now, I would get my period exactly four days later than normal. What are the chances of that staying the same with this pill??

Very good. It seems your questions are repeating.

Right now I have it set so that I get my periods on Saturday and that's how I would like to keep it, but I don't know how that will work once I start this new pill--I may get it anywhere from 3 to 5 days after I stop the pills, and therefore, need to do some adjusting to get it back to having it come on Saturdays. How soon after I start taking the new pills can I try and adjust them if I have to?

Give it two cycles.

I would like to make sure that this new pill is very regular (ie- -I get it the EXACT same day each month) before I decide to continue with it. I am not sure the best way to go about determining that. The most obvious way would be to take them for at least 2 months and see if I get my period the same day on each of those months. Three months would probably even be a better sign of their regularity.

But, I would like to get them "on track" as soon as I can if this new pill does not have me get my period on a Saturday. Would it be okay and just as accurate in determining their regularity if I took them the first month and got it, say, on a Sunday which would be four days after the last pill, and then for the next month just stopped the pills a day sooner (take one less) and if I DID get it again four days later--which should be a Saturday this time--then would that tell me that they will in all likelihood, always cause me to get my period four days after the last pill?

Yes that would be ok.

Table of Contents
1. Break through bleeding
2. When to start the pill
3. Shorter cycle?
4. Expired pills ok?
5. Light period on Pill. Am I pregnant?
6. Postpone a period
7. Switching pills
8. Switching brands
9. Pill and individual variability
10. Is it necessary to switch?
11. Severity of symptoms
12. Big decisions
13. And switching back
14. Which pill? Undecided?
15. Heavy flow
16. Pill problem finale
17. Why cramps?
18. Exercise help cramps?
Login to comment

Post a comment